# SDR CAL960134

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR BEAM LOWER CHORD CORRODED AT FASTENER HOLES, BS 1130, RBL O TO 56.  A NEW REPAIR STRAP WAS FABRICATED.  THE REPAIR WAS INSTALLED IAW AERO CORP ENGINEERING ORDER 96-250.  (M)
